Alert archive / Indiana / Small Craft Advisories in 2016
Small Craft Advisory 10, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Feb 8, 2016, 4:34 AM EST. It took effect at Feb 9, 2016, 1:00 AM EST. It was in force for 63 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2016, 4:34 AM EST (09:34 UTC)
- In effect from
- Feb 9, 2016, 1:00 AM EST
- Expired
- Feb 11, 2016, 4:00 PM EST
- In force
- 63 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
310 WHUS73 KIWX 080934 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 434 AM EST MON FEB 8 2016 LMZ043-046-081745- /O.NEW.KIWX.SC.Y.0010.160209T0600Z-160211T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 434 AM EST MON FEB 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY TO 10 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TUESDAY TO 10 AM EST THURSDAY. * WINDS: NORTHWEST INCREASING TO 15 TO 25 KNOTS LATE TONIGHT AND PERSIST THROUGH THURSDAY MORNING. GUSTS TO 30 KNOTS. * WAVES: INCREASING TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
14 follow-up statements
416 WHUS73 KIWX 081519 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1019 AM EST MON FEB 8 2016 LMZ043-046-082330- /O.CON.KIWX.SC.Y.0010.160209T0600Z-160211T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1019 AM EST MON FEB 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO 10 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO 10 AM EST THURSDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH THURSDAY MORNING. * WAVES: 2 TO 4 FEET...INCREASING TO 4 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
477 WHUS73 KIWX 082052 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 352 PM EST MON FEB 8 2016 LMZ043-046-090500- /O.CON.KIWX.SC.Y.0010.160209T0600Z-160211T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 352 PM EST MON FEB 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO 10 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO 10 AM EST THURSDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH THURSDAY MORNING. * WAVES: 2 TO 4 FEET...INCREASING TO 4 TO 8 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
641 WHUS73 KIWX 090353 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1053 PM EST MON FEB 8 2016 LMZ043-046-091200- /O.CON.KIWX.SC.Y.0010.160209T0600Z-160211T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1053 PM EST MON FEB 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH WEDNESDAY EVENING. * WAVES: 3 TO 5 FEET BUILDING TO 4 TO 8 FEET TONIGHT...THEN TO 5 TO 10 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
106 WHUS73 KIWX 090925 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 425 AM EST TUE FEB 9 2016 LMZ043-046-091730- /O.CON.KIWX.SC.Y.0010.000000T0000Z-160211T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 425 AM EST TUE FEB 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH WEDNESDAY EVENING. * WAVES: 4 TO 7 FEET ...THEN BUILDING TO 6 TO 10 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
737 WHUS73 KIWX 091546 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1046 AM EST TUE FEB 9 2016 LMZ043-046-100000- /O.CON.KIWX.SC.Y.0010.000000T0000Z-160211T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1046 AM EST TUE FEB 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH EARLY THURSDAY MORNING. * WAVES: GENERALLY 4 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
596 WHUS73 KIWX 092116 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 416 PM EST TUE FEB 9 2016 LMZ043-046-100530- /O.CON.KIWX.SC.Y.0010.000000T0000Z-160211T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 416 PM EST TUE FEB 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH EARLY THURSDAY MORNING...THEN WINDS DIMINISHING TO 10 TO 15 KNOTS. * WAVES: 5 TO 8 FEET...SUBSIDING TO 3 TO 5 FEET THURSDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
225 WHUS73 KIWX 100331 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1031 PM EST TUE FEB 9 2016 LMZ043-046-101145- /O.CON.KIWX.SC.Y.0010.000000T0000Z-160211T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1031 PM EST TUE FEB 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH EARLY THURSDAY MORNING...THEN WINDS DIMINISHING TO 10 TO 15 KNOTS. * WAVES: 6 TO 9 FEET...SUBSIDING TO 3 TO 5 FEET THURSDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
244 WHUS73 KIWX 100928 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 428 AM EST WED FEB 10 2016 LMZ043-046-101730- /O.EXT.KIWX.SC.Y.0010.000000T0000Z-160211T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 428 AM EST WED FEB 10 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THURSDAY. * WINDS: NORTHWEST 15 TO 20 KNOTS. GUSTS TO 30 KNOTS TODAY AND 25 KNOTS TONIGHT AND THURSDAY MORNING. WINDS DIMINISHING TO 10 TO 15 KNOTS THURSDAY AFTERNOON. * WAVES: 6 TO 9 FEET...SUBSIDING TO 3 TO 5 FEET THURSDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
631 WHUS73 KIWX 101524 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1024 AM EST WED FEB 10 2016 LMZ043-046-102330- /O.CON.KIWX.SC.Y.0010.000000T0000Z-160211T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1024 AM EST WED FEB 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS THROUGH TONIGHT..THEN DIMINISHING TO 10 TO 15 KNOTS THURSDAY MORNING AND BACKING WEST THURSDAY AFTERNOON. * WAVES: 4 TO 7 FEET...SUBSIDING TO 3 TO 5 FEET THURSDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
890 WHUS73 KIWX 102109 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 409 PM EST WED FEB 10 2016 LMZ043-046-110515- /O.CON.KIWX.SC.Y.0010.000000T0000Z-160211T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 409 PM EST WED FEB 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS THROUGH TONIGHT..THEN DIMINISHING TO 10 TO 15 KNOTS THURSDAY MORNING AND BACKING WEST THURSDAY AFTERNOON. * WAVES: 3 TO 6 FEET...SUBSIDING TO 4 FEET OR LESS BY THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
711 WHUS73 KIWX 110324 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1024 PM EST WED FEB 10 2016 LMZ043-046-111130- /O.CON.KIWX.SC.Y.0010.000000T0000Z-160211T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1024 PM EST WED FEB 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY. * WINDS: NORTHWEST 10 TO 20 KNOTS BACKING WEST THURSDAY AFTERNOON AND DIMINISHING TO 10 TO 15 KNOTS. * WAVES: 3 TO 6 FEET...SUBSIDING TO 4 FEET OR LESS THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
523 WHUS73 KIWX 110943 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 443 AM EST THU FEB 11 2016 LMZ043-046-111745- /O.CON.KIWX.SC.Y.0010.000000T0000Z-160211T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 443 AM EST THU FEB 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS: NORTHWEST 10 TO 20 KNOTS BACKING WEST IN THE AFTERNOON AND DIMINISHING TO 10 TO 15 KNOTS. * WAVES: 3 TO 6 FEET...SUBSIDING TO 4 FEET OR LESS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
149 WHUS73 KIWX 111448 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 948 AM EST THU FEB 11 2016 LMZ043-046-112100- /O.CON.KIWX.SC.Y.0010.000000T0000Z-160211T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 948 AM EST THU FEB 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS: WWEST TO NORTHWEST 10 TO 15 KNOTS. * WAVES: 3 TO 5 FEET...SUBSIDING TO 4 FEET OR LESS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
270 WHUS73 KIWX 112052 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 352 PM EST THU FEB 11 2016 LMZ043-046-120500- /O.EXP.KIWX.SC.Y.0010.000000T0000Z-160211T2100Z/ /O.NEW.KIWX.GL.W.0004.160212T2000Z-160213T1000Z/ /O.NEW.KIWX.UP.W.0001.160213T0000Z-160213T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 352 PM EST THU FEB 11 2016 ...GALE WARNING IN EFFECT FROM 3 PM FRIDAY TO 5 AM EST SATURDAY... ...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 7 PM FRIDAY TO 7 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM FRIDAY TO 5 AM EST SATURDAY. A HEAVY FREEZING SPRAY WARNING HAS ALSO BEEN ISSUED. THIS HEAVY FREEZING SPRAY WARNING IS IN EFFECT FROM 7 PM FRIDAY TO 7 AM EST SATURDAY. * WINDS: NORTHWEST TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES. * WAVES: BUILDING TO 6 TO 12 FEET. * FREEZING SPRAY: HEAVY FREEZING SPRAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Feb 8, 4:33 AM EST, 1 minute earlier.
Area forecast discussion, Feb 8, 4:33 AM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
433 AM EST MON FEB 8 2016
.SYNOPSIS...
ISSUED AT 424 AM EST MON FEB 8 2016
ACCUMULATING SNOWFALL IS EXPECTED ACROSS MUCH OF THE GREAT LAKES
THROUGH AT LEAST THURSDAY. AMOUNTS DURING ANY ONE PERIOD WILL BE
GENERALLY LIGHT...BUT THE LONG DURATION OF THE EVENT MAY ALLOW
AREAS NEAR LAKE MICHIGAN TO SEE BETWEEN 6 AND 12 INCHES OF SNOW
BY THE TIME THURSDAY MORNING ARRIVES. A BLAST OF ARTIC AIR IS
POISED TO IMPACT THE REGION BY THE WEEKEND WITH AFTERNOON HIGHS
STRUGGLING THROUGH THE TEENS AND LOWS IN THE SINGLE DIGITS.
&&
.SHORT TERM...(TODAY THROUGH WEDNESDAY NIGHT)
ISSUED AT 424 AM EST MON FEB 8 2016
PRIMARY FOCUS FROM NEAR TERM THROUGH WED NIGHT IS TO DELAY ONSET OF
PRIMARY LES EVENT OWING TO SLOW SWRN GRTLKS FUJIWHARA WITH CONSERTED
COLD POOL PLUNGE DLAD. INITIAL SHEARED ENVIRONMENT AND MODEST
DIFFERENTIALS TO PROVIDE SOME LAKE ENHANCEMENT OF SYNOPTIC
MOISTURE/ARCTIC FRONTAL SHSN WITH EPISODIC WAVES OF ENHANCED
DEFORMATION/DCVA EMMINATING FROM THE UPPER MS VLY REGION. UNTIL 180
KT ULVL JET PRESENTLY TOPPING RIDGE/FAR NRN BC DRIVES SWD TOWARDS
LWR MO VALLEY ON TUE WILL LES INGREDIENTS TO CONGEAL. LAKE EFFECT
CAPE AND LAKE INDUCED EQL APPEAR BROADLY RAMPED WITH RESPECT TO TIME
AND PEAK ON ORDER OF 400 J/KG AND 13 KFT WED AFT RESPECTIVELY.
ANTICIPATE A FEW LES BANDS TO BECOME WELL ESTABLISHED AND PERSIST
TUE NIGHT INTO WED...IF NOT INTO FIRST HALF WED NIGHT BEFORE
DOWNTURN STARTS. TOTAL ACCUMS ESTABLISH WELL WITHIN RANGE OF
MULTIMODEL COBB AVERAGES WITH/WITHOUT COMPACTION AND CLOSE TO OR
SLIGHTEST UPWARD NUDGE OVER PRIOR FORECASTS AND CONSISTENT WITH
TRENDS.
&&
.LONG TERM...(THURSDAY THROUGH SUNDAY)
ISSUED AT 424 AM EST MON FEB 8 2016
DEEP UPPER LEVEL TROUGH WILL BEGIN TO FINALLY PULL AWAY FROM THE
AREA. NW FLOW WILL PERSIST THROUGH AT LEAST THE FIRST HALF OF
THURSDAY WITH HIGH CHC TO LIKELY POPS WARRANTED FOR LIGHT QPF/ACCUMS
AS DELTA T'S IN THE MID 20S. ALIGNMENT OF DGZ AND BEST LIFT WILL NOT
BE FULLY MESHED BUT STILL ENOUGH TO HOLD ONTO HIGHER POPS THAN
DEPICTED BY SUPERBLEND OF MODELS.
LOW LEVEL FLOW AND THERMAL CONTRIBUTIONS WILL BECOME MORE
CHALLENGING AFTER THURSDAY WITH REGARDS TO SFC TEMPERATURES AS WELL
AS LAKE EFFECT POTENTIAL. MED RANGE MODELS CONSISTENT WITH REGARDS
TO -28 TO -34 C CORE OF 850 TEMPS ACCOMPANYING DEEP UPPER LOW.
HOWEVER...WHERE THIS WILL END UP IS LESS CERTAIN. 12Z RUNS OF GFS
AND ECMWF WERE MORE TOWARDS THE NE STATES. 00Z GFS HOLD WITH THIS
IDEA, BUT 00Z ECMWF BRINGS CORE OF COLD AIR INTO THE EASTERN GREAT
LAKES. AT THIS POINT...WILL MAINTAIN PREVIOUS IDEA OF SLGT CHC TO
CHC POPS CLOSER TO THE LAKE. ENOUGH CONFIDENCE IN COLDER TREND TO
LOWER TEMPS A FEW DEGREES FRI INTO SAT. IF CORE OF COLDER AIR DOES
COME FURTHER WEST...THEN A SIGNIFICANT DROP IN TEMPS WILL BE
WARRANTED.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1228 AM EST MON FEB 8 2016
AN UPPER LEVEL VORT MAX ACROSS SOUTHEAST IOWA WILL DIG ACROSS THE
MID MS VALLEY OVERNIGHT. GUIDANCE CONTINUES TO DEPICT BEST CHANCES
OF DOWNSTREAM MID LEVEL FRONTOGENESIS FORCING KEEPING CHANCES OF
LIGHT RAIN EAST OF KFWA THROUGH THE OVERNIGHT HOURS. FRONTAL
BOUNDARY ASSOCIATED WITH THE UPSTREAM VORT MAX WILL TRACK ACROSS
NORTHERN INDIANA MONDAY MORNING/AFTERNOON BRINGING A LIKELIHOOD OF
SNOW SHOWERS. PERIODIC IFR VSBYS ARE A POSSIBILITY AT KSBN LATE
MORNING-MIDDAY...AND AT KFWA DURING THE AFTERNOON. A NARROW WINDOW
OF LOWER SNOW SHOWER PROBS MAY SETUP LATE MONDAY AFTERNOON/MONDAY
EVENING BEFORE ANOTHER VORT LOBE DROPS SOUTHWARD ACROSS THE
SOUTHERN GREAT LAKES BRINGING RENEWED SNOW SHOWER POTENTIAL TOWARD
THE END OF THIS FORECAST VALID PERIOD. SOUTHWEST WINDS OF AROUND
10 KNOTS WILL BECOME WEST-NORTHWEST 10 TO 15 KNOTS MONDAY...WITH
SOME GUSTS APPROACHING 20 KNOTS A POSSIBILITY DURING THE
AFTERNOON.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 1 AM TUESDAY TO 10 AM EST THURSDAY FOR
LMZ043-046.
&&
SYNOPSIS...FISHER
SHORT TERM...MURPHY
LONG TERM...FISHER
AVIATION...MARSILI
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Feb 7, 5:28 AM EST, 23 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 528 AM EST SUN FEB 7 2016 INZ006>009-013-015>018-020-022>027-032>034-MIZ080-081-OHZ001-002-004- 005-015-016-024-025-081100- LAGRANGE-STEUBEN-NOBLE-DE KALB-PULASKI-FULTON IN-KOSCIUSKO-WHITLEY- ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT- BLACKFORD-JAY-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...WINAMAC... FRANCESVILLE...ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT... PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 528 AM EST SUN FEB 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MINOR SNOW ACCUMULATIONS AND FALLING TEMPERATURES MAY LEAD TO ICY DRIVING CONDITIONS MONDAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-081100- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 528 AM EST SUN FEB 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT MONDAY INTO WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE INZ003>005-012-014-MIZ077>079-081100- LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-MARSHALL-BERRIEN-CASS MI- ST. JOSEPH MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...KNOX...NORTH JUDSON...PLYMOUTH... BREMEN...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC... CASSOPOLIS...STURGIS...THREE RIVERS 528 AM EST SUN FEB 7 2016 /428 AM CST SUN FEB 7 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SIGNIFICANT...LONG DURATION LAKE EFFECT SNOW EVENT WILL CAUSE HAZARDOUS TRAVEL CONDITIONS MONDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
Nearby
Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.